Thread: Accutane case!
06-06-2005, 05:45 AM #1
What do you think about using accutane while doing PCT? I'm on PCT and really pissed off cause of pimples Have anybody done this while doing PCT or on a cycle? Does it have bad effects on these occasions??
BOARD IS FAMILY
06-06-2005, 07:08 AM #2Associate Member
- Join Date
- May 2005
accutane has the worst effects possible. Im pretty sure it takes about 3-4 weeks to start working too. For PCT Im just getting some anti-biotics from my doc
06-06-2005, 04:06 PM #3
I know that accutane works well, but has A WHOLE LOT of side affects...I know that depression, feelings of sadness, unusual tiredness, trouble concentrating, loss of appetite, and suicidal thoughts/behavior are just some of the sides...Not too sure why, but the doctor said not to take any supp containing Vitamin A...
I was on it a couple years ago and one of my best guy friends back home was also on it. The only problem I had with it was that my skin was super-sensitive in the sun. Being white I burn anyway...but this turned me into a lobster.
The guy I knew on it took it a few years after me...He had suicidal thoughts. It was pretty freaky cause he was an all-star athlete and A-student all throughout high school. Then all of a sudden he became so depressed and when I talked to him he wouldn't say much and then I finally got it out of him and it turned out he was planning on committing suicide. I'm so happy to say that he never went through with it and he got help and ended up having to stop the accutane. Once off the medicine he was his normal self again!
I wouldn't recommend taking accutane by itself (even if for PCT) and I especially wouldn't recommend it with any gear!...
06-23-2005, 02:40 PM #4Originally Posted by Gerkie66
I was on Accutane for 2-3 months and was fine. Doc kept asking me questions everytime I saw her, but the only ones I answered yes to where the dry skin ones.
I am very curious about taking 1 pill every 2-3 days right before and during PCT. Just enough to suppress any acne that would result from the PCT (or cycling), but not enough to "cure" any acne.
06-23-2005, 02:57 PM #5
I took accutane in high school, 10 years ago. I swear it made all my joints permanently sore and my eyes more sensitive to light. All the other sides went away, those 2 were permanent. I wouldn't take it again. But that's me.
06-23-2005, 03:08 PM #6AR's Salad Tossing Connoisseur
- Join Date
- Apr 2005
I took accutane in high school as well... killed my joints... I mean KILLED!!! couln't even run a light jog... my face was chapped to shiet, and I had chronic nose bleeds.... but I still feel it was worth it... no scarring and didn't ever get acne again... seriously, I haven't had it since.. other than that really funny pimple on my ass, but that's another story...
06-23-2005, 03:14 PM #7
accutane is crazy...the massive amounts of vitamin A in it destroys ur liver if not taken properly... so be careful.
06-23-2005, 03:18 PM #8
I'm just talking about taking 5-10mg ED. Normal dosage is like 80-120mg ED. 5-10 probably wouldn't give that bad of side effects, but it would hopefully suppress any sauce related breakouts...at least, thats the idea...=)
06-23-2005, 03:26 PM #9
if you're gonna go for it....start it 3-4 weeks before PCT
06-23-2005, 03:55 PM #10Originally Posted by nyyanks201
06-23-2005, 06:10 PM #11Originally Posted by clockworks
Exactly. My dermo was one of the founders of accutane. I was on 40mg a week for 2 years straight. He used liquor as an example. Say if you take 12 shots in 1 hour.......your gonna be drunk as hell, but if you take the same 12 and spread them throughout the night the sideeffects will be less.
06-23-2005, 06:14 PM #12Originally Posted by colossus1
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)